Take the 2-minute tour ×
Super User is a question and answer site for computer enthusiasts and power users. It's 100% free, no registration required.

Why do Greek characters look strange (like boxes) in typewriter tools of Foxit Reader under Windows 8?

Similar problem was mentioned here

I have been using Foxit Reader for quite a while and I find it perfect, especially due to the ability to add comments on PDF docs. I am from Greece and usually I write comments in Greek language.

I have recently purchased a laptop running Windows 8 OS. I installed Foxit Reader, but I discovered that, when I am writing Greek using the typewriter tools, all I see is some strange boxes. I point out that such a problem does not exist in Foxit Reader under Windows XP.

Does anyone know if there is some specific setting in Windows 8 or Foxit Reader that I have missed?

share|improve this question
    
This is really a question that should be directed towards Foxit Support: foxitsoftware.com/support since you provided very little in details to help you. –  Ramhound Jun 19 '13 at 12:11
    
Can you write Greek anywhere else in Windows8? Perhaps you need to install Greek in the Language settings. –  terdon Jun 19 '13 at 13:15

2 Answers 2

This might be happening because you have not installed Greek Fonts on your new System or you have not installed the Greek Fonts in the Foxit Reader options or you are using in the options of Foxit Reader the wrong Encoding try to change it to UTF-8.

share|improve this answer

The solution is to change system locale to "Greek (Greece)" On MS Windows 8.1 go from Control Panel -> Region -> Administrative (tab) -> Change system locale and select "Greek (Greece)"

share|improve this answer

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.